# SDR QXEA2009031600178

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,708 hours, 5,876 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDA- ACFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  F/A REPORTS LOUD SQUEAL COMING FROM MCD.  CABIN PRESS WARNING ILLUMINATED AT 10000 FT.  RETURNED TO THE FIELD, ACCOMPLISHED A UNEVENTFUL LANDING.  FERRIED TO PDX FOR REPAIRS.
